# SDR AWXA200100660

- Difficulty date: December 6, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 47,894 hours, 34,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409831
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C - DURING C-15 CHECK MAINTENANCE DISCOVERED PRESSURE WEB CRACKED IN TWO PLACES BS 664, RBL 38.  MAINTENANCE CUT OUT DAMAGED SECTION OF WEB, FABRICATED AND INSTALLED THE NEW WEB, FILLERS, DOULBERS, TRIPLERS, AND A STIFFENER AT BS 664, RBL 38 IAW AWA ER 03-5310-01353-TB3.
